MAUDE Adverse Event Report: ANTEIS S.A. BELOTERO BALANCE LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ANTEIS S.A. BELOTERO BALANCE LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Model Number 8705M0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous report was received from a us health care professional and concerns a female patient.She was injected with belotero balance lidocaine us, into the lip lines (off label use of device).Batch number was reported as 326141 (expiry date: 09/2023).A lot search in the global safety database was conducted.The batch record review was received and the lot number for belotero balance lidocaine us was confirmed as 326141 (expiry date: 09/2023).After the belotero balance lidocaine us injection, the patient experienced a nodule.The health care professional was suspicious of a vascular occlusion and dissolved it with a hyaluronic acid (ha) antidote.The outcome of the events was unknown.
 
Additional Manufacturer Narrative
This case was assessed as reportable to the fda, as the event vascular occlusion (pt: vascular occlusion), was deemed to meet the serious criteria of required intervention to prevent permanent damage.The device history record for belotero balance lidocaine, lot number 326141, was reviewed.A lot search was conducted on the reported lot and no other similar events were noted.Nonconformances were noted related to the reported lot, but none that would have contributed to this event.

Brand Name
BELOTERO BALANCE LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ANTEIS S.A.
18, chemin des aulx
1228 plan-les-ouates
geneva,
SZ 
Manufacturer (Section G)
ANTEIS S.A.
18, chemin des aulx
1228 plan-les-ouates
geneva,
SZ  
Manufacturer Contact
product safety
6501 six forks rd
raleigh, NC 27615
9195828000
MDR Report Key16769795
Report Number3013840437-2023-00042
Device Sequence Number3140155
Product Code LMH
UDI-Device Identifier07640123791138
UDI-Public(01)07640123791138(10)326141(17)230911
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P090016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2023
Device Model Number8705M0
Device Catalogue Number8705M0
Device Lot Number326141
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/19/2023
Date Device Manufactured03/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCOMITANT DRUG NOT AVAILABLE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale